Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 350, NWS Atlanta, GA

December 20, 20174 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 20, 2017, 1:09 PM EST for 4 counties in Georgia. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2017, 1:09 PM EST (18:09 UTC)
Expired
Dec 20, 2017, 1:45 PM EST
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Lamar County, GA, Meriwether County, GA, Pike County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 20, 1:15 PM ESTTSTM WND DMG1 Sw Imlac, GASEVERAL TREES DOWN ON CARROLL CHUNN RD. SOUTH OF THE INTERSECTION WITH IMLAC RD. POSSIBLE THAT DAMAGE WAS FROM A TORNADO.
Dec 20, 1:15 PM ESTTSTM WND DMG1 Wsw Imlac, GAFRUIT STAND DESTROYED ALONG IMLAC RD NEAR INTERSECTION WALNUT CREEK RD. DAMAGE WAS FROM POSSIBLE TORNADO.
Dec 20, 1:15 PM ESTTORNADO2 Wsw Imlac, GAEF0 TORNADO WITH MAX WINDS OF 80 TO 85 MPH TOUCHED DOWN NEAR IMLAC ROAD. THE TORNADO WAS ON THE GROUND FOR 3.1 MILES DAMAGING NUMEROUS TREES. 1 FRUIT STAND WAS DESTROYED AS WELL AS 1 BARN AND A GARAGE. 2 HOMES SUSTAINED ROOF DAMAGE FROM EITHER TREES OR SHINGLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

434 
WUUS52 KFFC 201809
SVRFFC
GAC171-199-231-293-201845-
/O.NEW.KFFC.SV.W.0350.171220T1809Z-171220T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
109 PM EST WED DEC 20 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Meriwether County in west central Georgia...
  Southern Pike County in west central Georgia...
  Upson County in west central Georgia...
  Southwestern Lamar County in west central Georgia...

* Until 145 PM EST

* At 109 PM EST, a severe thunderstorm was located over Harris City,
  or near Greenville, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Thomaston, Barnesville, Greenville, Woodbury, Molena, Yatesville,
  Meansville, Aldora, Sunset Village, The Rock, Lincoln Park,
  Raleigh, Atwater, Lifsey Springs, Redbone Crossroads, Crest,
  Logtown, Sunnyside, Hannahs Mill and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm can produce a brief tornado and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3309 8472 3306 8410 3293 8412 3289 8412
      3283 8413 3295 8479
TIME...MOT...LOC 1809Z 272DEG 45KT 3299 8470 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
219 
WWUS52 KFFC 201841
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
141 PM EST WED DEC 20 2017

GAC171-199-231-293-201850-
/O.EXP.KFFC.SV.W.0350.000000T0000Z-171220T1845Z/
Meriwether GA-Pike GA-Upson GA-Lamar GA-
141 PM EST WED DEC 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MERIWETHER...SOUTHERN
PIKE...UPSON AND SOUTHWESTERN LAMAR COUNTIES WILL EXPIRE AT 145 PM
EST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3309 8472 3306 8410 3293 8412 3289 8412
      3283 8413 3295 8479
TIME...MOT...LOC 1840Z 272DEG 45KT 3298 8425 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 6:59 AM EST, 6 hours 10 minutes earlier.

Area forecast discussion, Dec 20, 6:59 AM EST, 6 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
659 AM EST Wed Dec 20 2017

.Update...

The DFA for far SE GA will expire at 7am.

&&

.PREV DISCUSSION... /Issued 634 AM EST Wed Dec 20 2017/

PREV DISCUSSION... /Issued 312 AM EST Wed Dec 20 2017/

SHORT TERM /Today through Thursday/...
A warm front is currently draped across northern GA...roughly along
and north of Rome to Canton to Comer. Do think Min T values have
been met south of the warm front for this morning. Do not expect any
additional drop off and temps should remain steady or rise slightly.
North of the warm front, temps should stay nearly steady. The warm
front is pushing very slightly northward...but so slowly that a big
jump northward is not expected.

Widespread rainfall along and north of the front is noted across far
NW GA this morning, and will continue to spread eastward. A few
light showers have developed in the warm sector, and also expect
this trend to continue. The widespread rainfall isn't expected to
advance southward until the low pressure center across the ARKLAMISS
moves farther eastward later this morning.

The low pressure center will be accompanied by a frontal boundary,
and potentially a broken line of showers and thunderstorms. This
line looks to be its strongest across the northern half of the CWFA
at this time. There won't be much chance for good surface
instability to occur today, especially with thick cloud cover and
widespread rainfall north of the warm front. But, there is some
surface instability to work with, especially south of the warm
front. North of the front is where the best mid level forcing should
occur - but the closed mid level low currently over central OK,
should fill as it moves eastward and weaken and mid level lapse
rates remain unfavorable for widespread thunderstorm development.

During the mid to late morning hours, the models are progging an
850mb jet to move across the northern half of the CWFA...concurrent
with the best upper/frontal forcing. A few bowing segments within
the broken line of shra/tsra could potentially tap into the stronger
winds aloft. So, strong thunderstorms are definitely possible, with
an isolated severe thunderstorm not out of the question. Damaging
wind gusts would be the primary mode of any severe weather today.

The front is expected to make it to the southern CWFA by later
today/tonight. A wedge of high pressure will quickly build in across
the CWFA with the surface flow turning eastward. The wedge should
remain in place through the remainder of the short term period. Do
think any breaks in the clouds later this afternoon/evening should
be brief and clouds thicken up once again overnight and remain
cloudy through Thursday. Model soundings are showing high potential
for patchy drizzle and fog developing within the wedge Thursday
afternoon...and increasing in area into the evening.

There isn't really and cold air behind the low pressure/frontal
system. The flow aloft remains zonal through Thursday.

NListemaa

LONG TERM /Thursday Night through Tuesday/...
The effects of the next system will begin to be felt on Friday
as moisture increases ahead of a slow moving cold front over the
mid U.S. This will amount to light rain and drizzle chances favoring
north and west GA Friday and Friday night. The more significant rain
moves over the area Saturday and Saturday night. This is where
significant timing differences start to show up with the GFS faster
with moving the deep moisture east and south. Instability is greatly
lacking so am keeping the weather as rain.

The placement of the deep moisture is greater between the GFS and
European on Sunday but the best rain chances look to be over central
GA. Precip chances look to be diminishing/ending Sunday night but if
precip lingers long enough over north GA, there could be a brief change
over to light snow north of ATL and GVL. No accumulations are expected
at this time.

Dry conditions are expected Monday and Tuesday. However, a passing
short wave with very limited moisture affecting far n GA could spit
a few flurries Monday night into Tuesday.

Temperatures are expected to run well above normal until Monday and
Tuesday when they will feel more like winter.

BDL

AVIATION...
12Z Update...
Cigs may bounce a bit between IFR and MVFR until the widespread
rainfall gets to ATL. Luckily, the cigs have improved and the
dense fog has diminished. Still some variance between the hi-res
models on if/when thunder will occur. The HRRR is still not
showing much potential for thunder and this seems reasonable vs
the wrf. There isn't much thunder in the line right now, except to
the far south. Surface instab is just too low. Also, winds aloft
are pretty strong, so added in gusts. Any improvement in cigs this
afternoon will be brief. A wind shift to the NW should occur
between 23z and 01z.

//ATL Confidence...12Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  46  54  44 /  80  40  10  20
Atlanta         68  49  56  48 /  80  30  10  20
Blairsville     59  42  52  40 /  90  30  10  20
Cartersville    67  48  55  46 /  80  30  10  20
Columbus        71  55  65  52 /  60  30  10  10
Gainesville     63  46  51  44 /  80  30  10  20
Macon           70  52  61  47 /  60  60  10  10
Rome            65  47  57  47 /  80  20  10  30
Peachtree City  69  49  59  46 /  80  30  10  20
Vidalia         73  54  61  49 /  60  60  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Dec 20, 7:11 AM EST, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
711 AM EST Wed Dec 20 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
711 AM EST Wed Dec 20 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated severe thunderstorms are possible today, and possibly
early evening, from north of Columbus to Athens and north.
The main hazards will be damaging winds and lightning.

There is potential for heavy rainfall over north Georgia today,
most likely from Atlanta to Athens and north. Minor flooding will be
possible along with a marginal risk for Flash Flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

However, another round of wet weather can be expected Friday
through Sunday along with areas of fog. It will even be possible
for a brief change over to light snow over far north Georgia
Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Dec 20, 11:52 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1152 AM EST WED DEC 20 2017

GAZ052-053-066-067-078-201715-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1152 AM EST WED DEC 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHWESTERN
COWETA...TROUP...HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL
1215 PM EST...

At 1150 AM EST...a line of strong thunderstorms was along a line
extending from near Texas to near Rock Mills to near Dickert...and
moving east at 40 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Franklin, Hogansville, Grantville, Lone Oak, Corinth,
Mountville, Cannonville, Louise, Odessadale, Stovall, Piedmont
Heights, Harrisonville, Hillcrest, Big Springs, Wares Crossroads,
Glenn, Saint Marks, State Line Park and Abbottsford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3333 8521 3334 8480 3292 8481 3284 8512
      3289 8519 3328 8527
TIME...MOT...LOC 1650Z 268DEG 44KT 3327 8519 3317 8532 3314 8542

HAIL...0.25IN
WIND...50MPH
Special weather statement, Dec 20, 12:11 PM EST, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1211 PM EST WED DEC 20 2017

GAZ049-050-060-201745-
Morgan GA-Putnam GA-Greene GA-
1211 PM EST WED DEC 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHERN PUTNAM
AND SOUTHERN GREENE COUNTIES UNTIL 1245 PM EST...

At 1211 PM EST...a strong thunderstorm was near Godfrey, or 8 miles
southwest of Madison...moving east at 50 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Greensboro, Union Point, White Plains, Siloam, Buckhead,
Reynolds Plantation, Phoenix, Liberty, Veazey, Harmony, Godfrey, Rock
Eagle 4-H Center, Parks Mill, Carey and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3344 8305 3336 8316 3344 8354 3350 8365
      3359 8364 3361 8304
TIME...MOT...LOC 1711Z 272DEG 43KT 3350 8356

WIND...40MPH
Special weather statement, Dec 20, 12:15 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1215 PM EST WED DEC 20 2017

GAZ052-053-066-067-201745-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
1215 PM EST WED DEC 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COWETA...TROUP...
SOUTHEASTERN HEARD AND MERIWETHER COUNTIES UNTIL 1245 PM EST...

At 1215 PM EST...a line of strong thunderstorms was along a line
extending from near Grantville to Hogansville to Wares Crossroads...
and moving east at 45 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Greenville, Senoia, Hogansville, Grantville,
Woodbury, Luthersville, Warm Springs, Moreland, Sharpsburg, Turin,
Haralson, Lone Oak, Gay, East Newnan, Corinth, Mountville, Louise and
Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3321 8503 3338 8495 3333 8453 3332 8452
      3317 8451 3309 8453 3308 8451 3307 8453
      3302 8453 3288 8466 3303 8522 3312 8523
TIME...MOT...LOC 1715Z 280DEG 45KT 3330 8487 3317 8494 3313 8507

HAIL...0.25IN
WIND...50MPH
Special weather statement, Dec 20, 12:33 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1233 PM EST WED DEC 20 2017

GAZ066-067-078-201800-
Harris GA-Troup GA-Meriwether GA-
1233 PM EST WED DEC 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 100 PM EST...

At 1233 PM EST...a strong thunderstorm was over Long Cane, or 8 miles
north of Lanett...moving east at 55 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Hamilton, West Point, Pine Mountain, Waverly Hall, Goat
Rock Lake, Ellerslie, F.d. Roosevelt State Park, Cannonville,
Cataula, State Line Park, Abbottsford, Piedmont Heights, Mountain
Hill, Durand, Jones Crossroads, Bartletts Ferry Dam, Baughs
Crossroads, Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3291 8470 3261 8477 3261 8508 3263 8508
      3264 8511 3266 8509 3269 8512 3271 8512
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3306 8522
TIME...MOT...LOC 1733Z 271DEG 48KT 3298 8516

HAIL...0.25IN
WIND...50MPH
Special weather statement, Dec 20, 12:47 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 PM EST WED DEC 20 2017

GAZ050-051-061-062-201830-
Taliaferro GA-Hancock GA-Warren GA-Greene GA-
1247 PM EST WED DEC 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...NORTHEASTERN
HANCOCK...WESTERN WARREN AND SOUTHEASTERN GREENE COUNTIES UNTIL 130
PM EST...

At 1247 PM EST...a strong thunderstorm was over Veazey, or near
Greensboro...moving east at 40 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Greensboro, Warrenton, Crawfordville, White Plains, Siloam, Norwood,
Sharon, Reynolds Plantation, Liberty, Springfield, Cadley, Veazey,
Robinson, Beall Springs, Mayfield, Powelton, Barnett, Raytown,
Alexander Stephens Park and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3330 8268 3341 8323 3359 8317 3364 8279
      3361 8275 3361 8271 3362 8269 3360 8269
      3360 8266 3361 8265 3360 8265 3359 8264
TIME...MOT...LOC 1747Z 278DEG 33KT 3348 8316

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 7:34 PM ESTDense Fog AdvisoryFFCBaldwin, Bartow, Bibb, Bleckley, Butts, Carroll and 76 more11 hr
Dec 20, 11:52 AM ESTSpecial Weather StatementFFCHeard, Troup23 min
Dec 20, 12:11 PM ESTSpecial Weather StatementFFCGreene34 min
Dec 20, 12:15 PM ESTSpecial Weather StatementFFCCoweta, Meriwether, Troup30 min
Dec 20, 12:33 PM ESTSpecial Weather StatementFFCHarris27 min
Dec 20, 12:44 PM ESTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding31 min
Dec 20, 12:47 PM ESTSpecial Weather StatementFFCGreene, Taliaferro, Warren43 min
Dec 20, 12:50 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup25 min
Dec 20, 1:24 PM ESTSpecial Weather StatementFFCGlascock, Warren51 min
Dec 20, 1:27 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot48 min
Dec 20, 1:45 PM ESTSpecial Weather StatementFFCButts, Jasper, Jones, Lamar, Monroe, Putnam45 min
Dec 20, 2:10 PM ESTSpecial Weather StatementFFCCrawford, Talbot, Taylor50 min
Dec 20, 2:30 PM ESTSpecial Weather StatementFFCBaldwin, Hancock, Jones30 min
Dec 20, 2:55 PM ESTSpecial Weather StatementFFCPeach, Twiggs35 min
Dec 20, 3:01 PM ESTSpecial Weather StatementFFCGlascock, Washington29 min
Dec 20, 3:22 PM ESTSpecial Weather StatementFFCJohnson38 min
Dec 20, 3:43 PM ESTSpecial Weather StatementFFCJefferson, Washington32 min
Dec 20, 4:01 PM ESTSpecial Weather StatementFFCJohnson, Laurens29 min
Dec 20, 4:36 PM ESTSpecial Weather StatementFFCEmanuel, Treutlen24 min
Dec 20, 5:52 PM ESTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard23 min
Dec 20, 6:20 PM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Troup25 min
Dec 20, 6:50 PM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Henry, Meriwether, Newton and 3 more25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.